Alert archive / Texas / Tornado Warnings in 2007
Tornado Warning 33, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at May 25, 2007, 5:11 PM CDT for Bell County, Coryell County, Texas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2007, 5:11 PM CDT (22:11 UTC)
- Expired
- May 25, 2007, 5:45 PM CDT
- In force
- 34 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
Counties Bell County, TX, Coryell County, TX
The radar
The Ft Hood radar (KGRK), 57 km from the middle of the area, began a volume at 22:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.2 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1228 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- -34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KFWD 252211 TORFWD TXC027-099-252300- /O.NEW.KFWD.TO.W.0033.070525T2211Z-070525T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 511 PM CDT FRI MAY 25 2007 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * TORNADO WARNING FOR... WEST CENTRAL BELL COUNTY IN NORTH CENTRAL TEXAS... SOUTH CENTRAL CORYELL COUNTY IN NORTH CENTRAL TEXAS... * UNTIL 600 PM CDT * AT 511 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A TORNADO NEAR KILLEEN...MOVING NORTH AT 15 MPH. DAMAGE AND DEBRIS HAS BEEN REPORTED IN KILLEEN. FORT HOOD WEATHER OBSERVERS CONTINUE TO REPORT A FUNNEL CLOUD WITH THIS STORM * THE TORNADO WILL BE NEAR... 6 MILES EAST OF COPPERAS COVE. EVACUATE MOBILE HOMES FOR A STORM SHELTER OR PERMANENT BUILDING. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH AND COVER YOUR HEAD. LAT...LON 3106 9774 3110 9765 3127 9770 3122 9782 $$ 92
2 follow-up statements
000 WWUS54 KFWD 252227 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 524 PM CDT FRI MAY 25 2007 TXC027-252234- /O.CAN.KFWD.TO.W.0033.000000T0000Z-070525T2300Z/ BELL TX- 524 PM CDT FRI MAY 25 2007 ...THE TORNADO WARNING FOR BELL COUNTY IS CANCELLED... THE TORNADIC PRODUCING STORM HAS MOVED OUT OF WESTERN BELL COUNTY. LAT...LON 3114 9777 3119 9768 3129 9773 3124 9785 $$ TXC099-252300- /O.CON.KFWD.TO.W.0033.000000T0000Z-070525T2300Z/ CORYELL TX- 524 PM CDT FRI MAY 25 2007 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR SOUTH CENTRAL CORYELL COUNTY... AT 524 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A THUNDERSTORM WITH A HISTORY OF PRODUCING A TORNADO NEAR KILLEEN AT AT THE FORT HOOD AIRFIELD. THE ROTATION HAS WEAKENED...BUT A TORNADO MAY FORM ON NEAR THE FORT HOOD MILITARY RESERVATION IN SOUTHERN CORYELL COUNTY. THE TORNADIC PRODUCING STORM IS MOVING NORTH AT 15 MPH. THE TORNADO WILL BE NEAR... RURAL SOUTHERN CORYELL COUNTY AT 540 PM CDT IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. AS A LAST RESORT...LIE FLAT IN A DITCH OR LOW SPOT AND COVER YOUR HEAD. LAT...LON 3114 9777 3119 9768 3129 9773 3124 9785 $$ 92
000 WWUS54 KFWD 252245 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 545 PM CDT FRI MAY 25 2007 TXC099-252255- /O.CAN.KFWD.TO.W.0033.000000T0000Z-070525T2300Z/ CORYELL TX- 545 PM CDT FRI MAY 25 2007 ...THE TORNADO WARNING FOR SOUTH CENTRAL CORYELL COUNTY IS CANCELLED... AT 545 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO WARNING WEAKENED AND WAS NO LONGER CAPABLE OF PRODUCING A TORNADO. THE TORNADO WARNING HAS BEEN CANCELLED. LAT...LON 3114 9777 3119 9768 3129 9773 3124 9785 $$ 92
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at May 25, 3:49 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, May 25, 3:49 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 349 PM CDT FRI MAY 25 2007 .DISCUSSION... AN UPPER LEVEL DISTURBANCE WILL ROTATE NORTHEASTWARD FROM THE HILL COUNTRY THIS EVENING AND BRING SCATTERED SHOWERS AND THUNDERSTORMS TO MUCH OF NORTH TEXAS. THERE WILL BE A TEMPORARY END OF THE PRECIPITATION LATE THIS EVENING AS THE UPPER DISTURBANCE EXITS THE REGION. THE NEXT DISTURBANCE IS FORECAST TO MOVE FROM NORTHERN MEXICO INTO CENTRAL TEXAS OVERNIGHT. AREAS OF RAIN AND THUNDERSTORMS SHOULD DEVELOP SOUTH OF THE REGION AND SPREAD NORTHEAST INTO THE SOUTHERN SECTION OF NORTH TEXAS TOWARD MORNING. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AGAIN ON SATURDAY WITH THE BEST CHANCE FOR HEAVY RAIN ALONG AND SOUTH OF AN EASTLAND... WACO...TO HEARNE LINE...WHERE PRECIPITABLE WATER VALUES SHOULD REMAIN OVER 1.5 INCHES. WILL KEEP A FLASH FLOOD WATCH IS IN EFFECT THROUGH SATURDAY NIGHT IN THE SOUTHWEST COUNTIES DUE TO THE EXPECTED RAIN AND CURRENT SOIL CONDITIONS. THE UPPER LEVEL PATTERN WILL NOT CHANGE MUCH THROUGH THE FIRST PART OF NEXT WEEK WITH A BROAD TROUGH EXPECTED OVER THE STATE. WEAK LARGE SCALE LIFT AND ABUNDANT MOISTURE IN PLACE WILL WARRANT CHANCE POPS SUNDAY THROUGH TUESDAY. THE TROUGH AXIS IS FORECAST TO SHIFT INTO THE MISSISSIPPI VALLEY BY MID WEEK WITH A WEAK COLD FRONT PROGGED TO MOVE ACROSS THE RED RIVER EARLY THURSDAY. WILL KEEP 20 TO 30 PERCENT POPS REGION WIDE THROUGH FRIDAY. ABUNDANT CLOUD COVER THE NEXT SEVERAL DAYS WILL KEEP HIGH TEMPERATURES IN THE 70S TO LOWER 80S WITH LOWS MAINLY IN THE 60S. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 66 79 63 79 63 / 20 30 30 30 20 WACO, TX 66 77 65 81 64 / 40 40 30 30 30 PARIS, TX 65 79 64 82 63 / 20 30 20 30 20 DENTON, TX 64 79 63 77 64 / 20 30 30 30 20 MCKINNEY, TX 62 77 63 77 63 / 20 30 20 30 20 DALLAS, TX 67 79 65 79 63 / 20 30 20 30 20 TERRELL, TX 65 78 64 78 63 / 20 30 20 30 20 CORSICANA, TX 65 78 64 82 64 / 20 30 20 30 20 TEMPLE, TX 64 75 64 78 65 / 40 40 30 40 30 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR THE FOLLOWING ZONES: TXZ129-141>143-156>161-174-175. && 13/79
Hazardous weather outlook, May 25, 2:48 PM CDT, 2 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 248 PM CDT FRI MAY 25 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-261100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 248 PM CDT FRI MAY 25 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS THROUGH TONIGHT. HEAVY RAIN AND CLOUD TO GROUND LIGHTNING WILL BE THE MAIN WEATHER HAZARDS FROM THESE THUNDERSTORMS. MOST OF THE ACTIVITY WILL BE CONFINED TO AREAS SOUTH AND WEST OF A LINE FROM EASTLAND...TO WACO...TO CENTERVILLE...WHERE A FLASH FLOOD WATCH HAS BEEN ISSUED. AN ADDITIONAL ONE TO THREE INCHES OF RAIN WILL BE POSSIBLE IN THESE AREAS. .DAYS TWO THROUGH SEVEN... ABUNDANT LOW LEVEL MOISTURE...COUPLED WITH ENERGY FROM A WEAK AND SLOW MOVING UPPER LEVEL TROUGH...WILL BRING A CHANCE OF THUNDERSTORMS TO MOST OF NORTH TEXAS THROUGH THURSDAY. NO ORGANIZED SEVERE WEATHER IS EXPECTED AT THIS TIME. HEAVY RAINFALL WILL AGAIN BE THE MAIN THREAT THROUGH THE WEEK...WITH FLASH FLOODING A DISTINCT POSSIBILITY. IF YOU ARE TRAVELING OVER THE HOLIDAY WEEKEND...TAKE PRECAUTIONS TO AVOID FLOODED ROADWAYS BY MONITORING WEATHER RADIO...LOCAL TELEVISION AND RADIO STATIONS. TURN AROUND...DONT DROWN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. 13
In the hours before
Special weather statement, May 25, 1:03 PM CDT, 4 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 103 PM CDT FRI MAY 25 2007 TXZ158-251830- BELL TX- 103 PM CDT FRI MAY 25 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... WESTERN BELL COUNTY AT 100 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A THUNDERSTORM WITH HEAVY RAINFALL 11 MILES SOUTHEAST OF KILLEEN...MOVING NORTHWEST AT 10 MPH. THE ADDITIONAL RAINFALL COULD LEAD TO MORE FLOODING OF STREETS AND SMALL STREAM ACROSS WESTERN BELL COUNTY WHERE THE GROUND REMAINS SATURATED. CITIES IN THE PATH OF THIS STORM INCLUDE HARKER HEIGHTS...KILLEEN... NOLANVILLE AND SALADO. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES....AND POOR DRAINING STREETS. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS. DO NOT ALLOW CHILDREN TO PLAY NEAR FLOWING STREAMS OR NEAR STORM DRAINS. LAT...LON 3093 9778 3088 9750 3121 9762 3106 9788
Special weather statement, May 25, 3:33 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 333 PM CDT FRI MAY 25 2007 TXZ146-252100- NAVARRO TX- 333 PM CDT FRI MAY 25 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... WESTERN NAVARRO COUNTY STRONG THUNDERSTORMS WITH HEAVY RAINFALL ARE OCCURRING ACROSS WESTERN NAVARRO COUNTY FROM THE PURDON AND DAWSON AREA NORTH TO FROST AND BLOOMING GROVE. IN ADDITION...FUNNEL CLOUDS HAVE BEEN REPORTED WITH THE STORM NEAR PURDON. THE ATMOSPHERE IS MOIST AND UNSTABLE...AND WITH WEAK WINDS IN THE LOW LEVELS...CONDITIONS ARE FAVORABLE FOR THE FORMATION OF FUNNEL CLOUDS. THESE TYPES OF FUNNEL CLOUDS RARELY REACH THE GROUND AND BECOME TORNADOES...BUT IF A FUNNEL IS SPOTTED IN YOUR AREA BE PREPARED TO MOVE INDOORS. THESE STORMS ARE ALSO PRODUCING HEAVY RAINFALL OF 1 TO 2 INCHES AN HOUR. HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS. LAT...LON 3184 9660 3194 9643 3226 9664 3213 9686 92
Local storm report, May 25, 5:07 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
507 PM CDT FRI MAY 25 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0504 PM FLASH FLOOD KILLEEN 31.10N 97.72W
05/25/2007 BELL TX BROADCAST MEDIA
LATEST DOWNPOUR CONTRIBUTING TO CONTINUED FLASH
FLOODING. LOW WATER CROSSINGS STILL UNDER WATER.The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:38 PM CDT | Special Weather Statement | FWD | Bell | 37 min |
| May 24, 8:13 PM CDT | Special Weather Statement | FWD | Milam | 32 min |
| May 24, 8:45 PM CDT | Flash Flood Warning | FWD | Bell | 3 hr |
| May 25, 12:23 AM CDT | Flash Flood Warning | FWD | Milam | 3 hr |
| May 25, 11:52 AM CDT | Flash Flood Watch | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 32 more | 3 days |
| May 25, 1:03 PM CDT | Special Weather Statement | FWD | Bell | 27 min |
| May 25, 1:24 PM CDT | Flash Flood Warning | FWD | Bell | 3 hr |
| May 25, 3:33 PM CDT | Special Weather Statement | FWD | Navarro | 27 min |
| May 25, 4:29 PM CDT | Flash Flood Warning | FWD | Bell | 2 hr |
| May 25, 6:27 PM CDT | Special Weather Statement | FWD | Kaufman | 33 min |
| May 25, 6:38 PM CDT | Special Weather Statement | FWD | Bell | 37 min |
Nearby
Tornado Warnings in Texas, 2007Every tornado warning in 2007Tornadoes in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.